# SDR 2000ZZZX123

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Worn
- Location: Spur Adapter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE SPLINE WEAR WAS NOTED ON THE AFT END OF THE GEARSHAFT AFTER THE ENGINE WAS DISASSEMBLED FOR MAINTENANCE.  NO APPRECIABLE WEAR WAS NOTED ON THE SPLINES OF THE MATING PART.
